# SDR ASAA2025120862951

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,926 hours, 20,699 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTED THAT THE R1 DOOR EXTERIOR HANDLE ROTATES BUT DOES NOT ENGAGE THE MECHANISM TO OPEN THE DOOR. GROUNDED - YES. (RESOLVED ON W/O: 2080252 TASKCARD: N/R-00007 ) OPERATED R1 DOOR WITH EXTERIOR HANDLE. OPERATES NOIRMALLY. REF. MM 52-41-00-860-801. REMOVED SLIDE AND LINER. CHECKED FOR MISSING OR MISASSEMBLED PARTS. NO DEFECTS FOUND. LUBRICATED DOOR. REF. MM 52-41-31-000-802, MM 12-25-13/201 ASA#1016295. REINSTALLED LINER, SLIDE. REF. MM 52-41-31-400-802, MM 25-66-01-400-803. ASA#1016295 ASA INSP#1076839. OPERATED R1 FROM EXTERIOR DOOR HANDLE AGAIN, OPERATES NORMALLY. CLEARS MCT DEF., SEAMC NOTIFIED.
